Alert archive / Maine / Gale Warnings in 2012
Gale Warning 24, NWS Gray, ME
NWS Gray, ME issued this gale warning at Dec 18, 2012, 5:15 PM EST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 18, 2012, 5:15 PM EST (22:15 UTC)
- Expired
- Dec 18, 2012, 9:00 PM EST
- In force
- 4 hr
- Issued by
- NWS Gray, ME
The text
As transmitted, in the capitals the NWS used until 2016.
253 WHUS71 KGYX 182215 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 515 PM EST TUE DEC 18 2012 ANZ150-190200- /O.EXP.KGYX.GL.W.0023.000000T0000Z-121218T2200Z/ /O.NEW.KGYX.GL.W.0024.121218T2215Z-121219T0200Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- 515 PM EST TUE DEC 18 2012 ...GALE WARNING IN EFFECT UNTIL 9 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 9 PM EST THIS EVENING. * WINDS AND SEAS...EAST WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ151>154-191000- /O.CON.KGYX.SC.Y.0077.000000T0000Z-121219T1000Z/ PENOBSCOT BAY-PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CASCO BAY-CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 515 PM EST TUE DEC 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST WEDNESDAY... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
757 WHUS71 KGYX 190227 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 927 PM EST TUE DEC 18 2012 ANZ150-190900- /O.EXP.KGYX.GL.W.0024.000000T0000Z-121219T0200Z/ /O.NEW.KGYX.GL.W.0025.121219T0227Z-121219T0900Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- 927 PM EST TUE DEC 18 2012 ...GALE WARNING IN EFFECT UNTIL 4 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 4 AM EST WEDNESDAY. * WINDS AND SEAS...EAST WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ151>154-191000- /O.CON.KGYX.SC.Y.0077.000000T0000Z-121219T1000Z/ PENOBSCOT BAY-PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CASCO BAY-CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 927 PM EST TUE DEC 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST WEDNESDAY... * WINDS AND SEAS...SOUTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Dec 18, 4:55 PM EST, 20 minutes earlier.
Area forecast discussion, Dec 18, 4:55 PM EST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
455 PM EST TUE DEC 18 2012
.SYNOPSIS...
LOW PRESSURE TRACKS SLOWLY ACROSS THE GULF OF MAINE TONIGHT AND
WEDNESDAY. AFTER A BRIEF PERIOD OF WEAK HIGH PRESSURE ON
THURSDAY...LOW PRESSURE WILL CROSS THROUGH THE NORTHEAST ON
FRIDAY AND FRIDAY NIGHT AND STALL OVER THE MARITIMES SATURDAY INTO
SUNDAY.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
22Z UPDATE...
ISSUING QUICK UPDATE TO EXTEND GALES IN FAR EASTERN WATERS THROUGH
01Z. ASIDE FROM A FEW TEMP TWEAKS NO OTHER CHANGES PLANNED AT THIS TIME.
PREVIOUS DISCUSSION...
LOW PRESSURE OVER THE GULF OF MAINE TODAY SLOWLY TRACKS EAST
TONIGHT INTO WEDNESDAY...AS CLOSED 500 MB LOW TRAILS BEHIND IT.
THIS WILL ALLOW SURFACE TROUGH TO BUILD BACK TOWARD THE MAINE
COAST TONIGHT...AND KEEP PRECIPITATION...AT LEAST IN PERIODIC
SHOWER FORM GOING THRU THE NIGHT...MAINLY AS SNOW IN NORTHERN
ZONES. WHILE BULK OF ACCUMULATION LOOKS TO BE WINDING
DOWN...SEVERAL ADDITIONAL INCHES ARE POSSIBLE...AND HAVE LEFT THE
WINTER STORM WARNING UP OVERNIGHT...BUT SCALED IT BACK UNTIL 12Z
WEDNESDAY. MODELS DO SUGGEST A BIT OF A SURGE OF PRECIPITATION AS
MID-UPPER LOW CROSS THE REGION LATER TONIGHT INTO WEDNESDAY
MORNING. TO THE SOUTH IN MAINE...SHOWERS WILL LIKELY PERSIST...BUT
POPS DECREASE FROM THE WEST OVERNIGHT. TEMPERATURES LOOK TO DROP
OFF SOME...BUT SHOULD REMAIN ABOVE FREEZING ON THE COASTAL PLAIN
AND DROP TO AROUND 30 OR SO IN THE NORTH.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
AFTER A SURGE OF PRECIPITATION FROM BACK BUILDING SURFACE TROUGH
IN THE MORNING...PRECIPITATION SHOULD BEGIN TO DIMINISH EVEN IN
THE NORTH AND EAST DURING THE DAY...WITH SNOW SHOWERS IN THE
NORTH...AND MAINLY RAIN SHOWERS IN THE SOUTH. LITTLE ADDITIONAL
ACCUMULATIONS ARE EXPECTED DURING THE DAY. WEAK SURFACE HIGH
BEGINS TO BUILD IN WEDNESDAY NIGHT AND SKIES BEGIN TO CLEAR...WITH
COLDER TEMPERATURES...BELOW FREEZING IN MOST PLACES.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
HIGH PRESSURE CROSSES THE AREA ON THURSDAY BRINGING A BREAK TO THE
WET WEATHER. HIGHS STAY IN THE 30S.
THE NEXT SYSTEM WILL MOVE INTO THE EASTERN GREAT LAKES THURSDAY
NIGHT... WITH PRECIPITATION SPREADING AHEAD OF THE ADVANCING LOW.
PRECIPITATION WILL LIKELY START OUT AS SNOW OVER THE REGION EARLY
FRIDAY MORNING AS AN EASTERLY FLOW DEVELOPS. AN INCH OR TWO IS
POSSIBLE MAINLY OVER THE FOOTHILLS FAVORED BY THE EASTERLY FLOW.
AS THE SURFACE LOW BEGINS TO OCCLUDE TO THE WEST... WARMER AIR WILL
TRY TO PUSH NORTHWARD THROUGH NORTHERN NEW ENGLAND ON FRIDAY. THIS
WILL CHANGE SNOW TO RAIN OVER MUCH OF THE REGION. IT IS POSSIBLE
THAT PRECIPITATION STAYS IN THE FORM OF SNOW OVER NORTHWEST MAINE
AND NORTHERN NEW HAMPSHIRE... IN WHICH CASE HEAVY ACCUMULATIONS ARE
POSSIBLE. HOWEVER... THE ECMWF AND CMC BOTH SHOW A SOMEWHAT WARMER
SOLUTION THAN THE GFS WHICH WOULD MEAN MORE RAIN THAN SNOW. ALSO
WORTH MENTIONING IS THE STRONG LOW LEVEL JET ASSOCIATED WITH THE
SURGE OF WARM/MOIST AIR AHEAD OF THE LOW ON FRIDAY. THIS COULD BRING
STRONG WINDS TO THE AREA... THOUGH THE MOST LIKELY AREAS AFFECTED
ARE ALONG THE IMMEDIATE COAST. IT WILL DEPEND IN LARGE PART ON HOW
FAR NORTH THE SURFACE WARM FRONT MOVES.
AS THE LOW OCCLUDES IT MOVES/SHIFTS OFFSHORE FRIDAY NIGHT INTO
SATURDAY. THIS WILL BRING COOLER CONDITIONS INTO THE AREA...
CHANGING RAIN TO SNOW. HOWEVER... PRECIPITATION WILL BE SHOWERY IN
NATURE AS THE PRIMARY FORCING FOR SIGNIFICANT PRECIPITATION WILL BE
WELL OFF TO THE EAST.
THE LOW FINALLY MOVES EAST ON SUNDAY... WITH ONLY A FEW UPSLOPE
MOUNTAIN SNOW SHOWERS BEHIND IT. TEMPERATURES WILL BE SEASONABLY
COLD THROUGH CHRISTMAS.
&&
.AVIATION /22Z TUESDAY THROUGH SUNDAY/...
SHORT TERM...IFR OR LOWER EXPECTED THROUGH TONIGHT...WITH SOME
IMPROVEMENT TO MVFR ON WEDNESDAY...AND IMPROVEMENT TO VFR
WEDNESDAY NIGHT.
LONG TERM...GENERALLY VFR ON THURSDAY. EXPECT INCREASING CLOUDS
THURSDAY NIGHT... WITH CEILINGS AND VISIBILITIES LOWERING AS SNOW
BEGINS ACROSS THE REGION. A CHANGE TO RAIN IS EXPECTED FOR MOST
AREAS ON FRIDAY WITH THE POTENTIAL FOR STRONG WINDS. SNOW SHOWERS
CONTINUE THROUGH SATURDAY.
&&
.MARINE...
SHORT TERM...SOME LINGERING GALES INTO EARLY EVENING IN EASTERN
ZONES...OTHERWISE WINDS LOOK TO DIE OFF THIS EVENING. SEAS WILL
FOLLOW BUT WILL STILL REMAIN IN THE 5 TO 9 FOOT RANGE OVERNIGHT.
LONG TERM...HIGH PRESSURE WILL KEEP WINDS LIGHT ON THURSDAY... BUT
IN ADVANCE OF A SURFACE LOW AND OCCLUDED FRONT ON FRIDAY... EAST TO
SOUTHEAST WINDS WILL STRENGTHEN TO 25 TO 35 KT WITH GUSTS POSSIBLY
UP TO 50 KT. GALE/STORM CONDITIONS SUBSIDE ON FRIDAY NIGHT AS LOW
PRESSURE PASSES OVER THE REGION. SEAS MAY STAY AT OR ABOVE 5 FEET
ALL WEEKEND.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WARNING UNTIL 7 AM EST WEDNESDAY FOR MEZ007>009.
NH...WINTER STORM WARNING UNTIL 11 PM EST THIS EVENING FOR NHZ001-
002.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 AM EST WEDNESDAY FOR ANZ151>154.
GALE WARNING UNTIL 9 PM EST THIS EVENING FOR ANZ150.
&&Hazardous weather outlook, Dec 18, 3:38 PM EST, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 338 PM EST TUE DEC 18 2012 ANZ151>154-192045- PENOBSCOT BAY-PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CASCO BAY-CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 338 PM EST TUE DEC 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA AND THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A STRONG OCCLUDED FRONT WILL PASS THROUGH THE GULF OF MAINE ON FRIDAY. GALE FORCE WINDS ARE EXPECTED... WITH STORM FORCE GUSTS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150-192045- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- 338 PM EST TUE DEC 18 2012 ...GALE WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A STRONG OCCLUDED FRONT WILL PASS THROUGH THE GULF OF MAINE ON FRIDAY. GALE FORCE WINDS ARE EXPECTED... WITH STORM FORCE GUSTS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ018>022-025>028-NHZ003-005>010-013-192045- INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC- INTERIOR WALDO-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-NORTHERN GRAFTON- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM- 338 PM EST TUE DEC 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ023-024-NHZ014-192045- COASTAL YORK-COASTAL CUMBERLAND-COASTAL ROCKINGHAM- 338 PM EST TUE DEC 18 2012 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ012>014-NHZ004-192045- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN CARROLL- 338 PM EST TUE DEC 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SNOW IS EXPECTED TO ARRIVE ACROSS THE REGION THURSDAY NIGHT... WITH HEAVY SNOW POSSIBLE ON FRIDAY. SNOW MAY CHANGE TO RAIN DURING THE DAY ON FRIDAY... BUT THERE IS THE POTENTIAL FOR SIGNIFICANT ACCUMULATIONS ACROSS NORTHWEST MAINE AND NORTHERN NEW HAMPSHIRE. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY YOUR STORM TOTAL SNOW AND PRECIPITATION REPORTS TO THE NATIONAL WEATHER SERVICE. NHZ001-002-192045- NORTHERN COOS-SOUTHERN COOS- 338 PM EST TUE DEC 18 2012 ...WINTER STORM WARNING IN EFFECT UNTIL 11 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SNOW IS EXPECTED TO ARRIVE ACROSS THE REGION THURSDAY NIGHT... WITH HEAVY SNOW POSSIBLE ON FRIDAY. SNOW MAY CHANGE TO RAIN DURING THE DAY ON FRIDAY... BUT THERE IS THE POTENTIAL FOR SIGNIFICANT ACCUMULATIONS ACROSS NORTHWEST MAINE AND NORTHERN NEW HAMPSHIRE. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY YOUR STORM TOTAL SNOW AND PRECIPITATION REPORTS TO THE NATIONAL WEATHER SERVICE. MEZ007>009-192045- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- 338 PM EST TUE DEC 18 2012 ...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. SNOW IS EXPECTED TO ARRIVE ACROSS THE REGION THURSDAY NIGHT... WITH HEAVY SNOW POSSIBLE ON FRIDAY. SNOW MAY CHANGE TO RAIN DURING THE DAY ON FRIDAY... BUT THERE IS THE POTENTIAL FOR SIGNIFICANT ACCUMULATIONS ACROSS NORTHWEST MAINE AND NORTHERN NEW HAMPSHIRE. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY YOUR STORM TOTAL SNOW AND PRECIPITATION REPORTS TO THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 18, 6:21 AM EST | Gale Warning | GYX | 11 hr | |
| Dec 18, 6:36 AM EST | Coastal Flood Statement | GYX | Cumberland, Knox, Lincoln, Sagadahoc, Waldo, York | 10 hr |
| Dec 18, 8:08 AM EST | Areal Flood Advisory | GYX | Cumberland, York | 4 hr |
| Dec 18, 1:56 PM EST | Coastal Flood Warning | GYX | Cumberland, York | 2 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.